# SDR QXEA0002060

- Difficulty date: August 1, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 31,530 hours, 43,187 cycles
- Engine: Rroyce SPEY555*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Regulator
- Part number: CASC196
- Part serial: L547
- Condition: Inoperative
- Location: Engine Fuel Flow
- Part time: 2,562 hours, 2,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

SEA - ON CLIMBOUT OF SEA, CREW SELECTED CLIMB POWER FOR NR 2 ENGINE.  NR 2 ENGINE WOULD NOT RETARD FROM TAKEOFF POWER SETTING.  CREW SHUTDOWN NR 2 ENGINE AND RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FUEL FLOW REGULATOR.  PERFORMED ENGINE RUNS, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
